# SDR REXA2017101301131

- Difficulty date: October 13, 2017
- Submitted: October 30, 2017
- Operation: Air carrier
- Aircraft: N232PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15232
- Aircraft time: 21,270 hours, 14,588 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: CC670220315
- Condition: Dented
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER HAS TWO DENTS ON THE LEFT SIDE ABOUT MIDWAY.  REPAIRED THE RUDDER SKIN IAW SRM 55-41-01-201-001-A01.
